Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 19, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at May 27, 2012, 2:14 PM EDT for Columbiana County, Ohio; 4 counties in Pennsylvania. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2012, 2:14 PM EDT (18:14 UTC)
- Expired
- May 27, 2012, 3:00 PM EDT
- In force
- 46 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Columbiana County, OH, Allegheny County, PA, Beaver County, PA, Butler County, PA, Lawrence County, PA
The radar
The Pittsburgh radar (KPBZ), 37 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 2:20 PM EDT | TSTM WND DMG | Wampum, PA | TREES AND POWER LINES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 1:33 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.2 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 993 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1085 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
941 WUUS51 KPBZ 271814 SVRPBZ OHC029-PAC003-007-019-073-271900- /O.NEW.KPBZ.SV.W.0019.120527T1814Z-120527T1900Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 214 PM EDT SUN MAY 27 2012 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME NORTHEASTERN COLUMBIANA COUNTY IN EAST CENTRAL OHIO... EXTREME NORTHWESTERN ALLEGHENY COUNTY IN SOUTHWEST PENNSYLVANIA... NORTHERN BEAVER COUNTY IN WESTERN PENNSYLVANIA... SOUTHWESTERN BUTLER COUNTY IN WEST CENTRAL PENNSYLVANIA... SOUTHERN LAWRENCE COUNTY IN WESTERN PENNSYLVANIA... * UNTIL 300 PM EDT * AT 208 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTH OF DARLINGTON...MOVING SOUTHEAST AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DARLINGTON... ELLWOOD CITY... BEAVER FALLS... ZELIENOPLE... FOMBELL... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WIND...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS A KILLER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. && LAT...LON 4089 7999 4067 8015 4084 8055 4101 8045 TIME...MOT...LOC 1814Z 294DEG 12KT 4089 8039 $$
2 follow-up statements
756 WWUS51 KPBZ 271834 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 234 PM EDT SUN MAY 27 2012 OHC029-271844- /O.CAN.KPBZ.SV.W.0019.000000T0000Z-120527T1900Z/ COLUMBIANA OH- 234 PM EDT SUN MAY 27 2012 ...THE SEVERE THUNDERSTORM WARNING FOR COLUMBIANA COUNTY IS CANCELLED... THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. LAT...LON 4089 7999 4067 8015 4083 8050 4101 8045 TIME...MOT...LOC 1834Z 294DEG 12KT 4086 8031 $$ PAC003-007-019-073-271900- /O.CON.KPBZ.SV.W.0019.000000T0000Z-120527T1900Z/ ALLEGHENY PA-BEAVER PA-BUTLER PA-LAWRENCE PA- 234 PM EDT SUN MAY 27 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT FOR LAWRENCE...BUTLER...BEAVER AND ALLEGHENY COUNTIES... AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ELLWOOD CITY...MOVING SOUTHEAST AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DARLINGTON... ELLWOOD CITY... ZELIENOPLE... FOMBELL... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. LAT...LON 4089 7999 4067 8015 4083 8050 4101 8045 TIME...MOT...LOC 1834Z 294DEG 12KT 4086 8031 $$
565 WWUS51 KPBZ 271856 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 256 PM EDT SUN MAY 27 2012 PAC003-007-019-073-271905- /O.EXP.KPBZ.SV.W.0019.000000T0000Z-120527T1900Z/ ALLEGHENY PA-BEAVER PA-BUTLER PA-LAWRENCE PA- 256 PM EDT SUN MAY 27 2012 ...THE SEVERE THUNDERSTORM WARNING FOR LAWRENCE...BUTLER...BEAVER AND ALLEGHENY COUNTIES EXPIRES AT 300 PM EDT... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS AND THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...IT OR OTHER WEAKER THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND PEA SIZE HAIL. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. LAT...LON 4089 7999 4067 8015 4083 8050 4101 8045 TIME...MOT...LOC 1855Z 294DEG 12KT 4083 8023 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 1:03 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, May 27, 1:03 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 103 PM EDT SUN MAY 27 2012 .SYNOPSIS... HIGH PRESSURE WILL PROVIDE UNSEASONABLY WARM AND HUMID WEATHER THROUGH THE HOLIDAY WEEKEND. DAYTIME HEATING WILL BRING A SLIGHT CHANCE OF SHOWERS OR THUNDERSTORMS IN THE LATE AFTERNOON OR EVENING HOURS. A COLD FRONT WILL APPROACH THE AREA ON TUESDAY AND TRIGGER MORE WIDESPREAD SHOWERS AND STORMS. && .NEAR TERM /THROUGH TONIGHT/... CURRENT FORECAST REMAINS ON TRACK. MADE ONLY SMALL ADJUSTMENTS TO CLOUD COVER TO BETTER FIT CURRENT TRENDS. SHOULD ONCE AGAIN BE A WARM AND HUMID DAY. EXPECT SOME SHOWER AND THUNDERSTORM DEVELOPMENT THIS AFTERNOON AS THE NEARLY STATIONARY BOUNDARY LIFTS NORTH AS A WARM FRONT. IN ADDITION...WEAK SHORTWAVES RIDING ALONG THE NORTHERN PERIPHERY OF THE UPPER LEVEL RIDGE WILL PROVIDE ADDITIONAL LIFT. THERE WILL BE SUFFICIENT INSTABILITY...AS THE CURRENT MESO ANALYSIS SUGGESTS 3000 J/KG OF CAPE BUT MARGINAL SHEAR WILL MAKE IT DIFFICULT FOR WHAT THUNDERSTORMS THAT DO DEVELOP TO INTENSIFY AND MAINTAIN THEMSELVES. STILL NOT OUT OF THE QUESTION THAT A FEW STORMS COULD REACH SEVERE LEVELS AND WITH AMPLE MOISTURE...AND PWATS WELL OVER AN INCH...HEAVY DOWNPOURS COULD BE EXPECTED. && .SHORT TERM /MONDAY THROUGH TUESDAY/... AS THE WARM FRONT CONTINUES MOVING NORTH MONDAY WARM AND HUMID CONDITIONS WILL CONTINUE. SLIGHT CHANCE WORDING FOR DIURNAL THUNDERSTORMS WILL REMAIN IN THE FORECAST FOR MONDAY AS THERE WILL BE PLENTY OF LOW LEVEL MOISTURE AND INSTABILITY. QUESTION WILL BE WHETHER THERE WILL BE ENOUGH FORCING WITH THE UPPER RIDGE CENTERED OVERHEAD TO ASSIST IN THUNDERSTORM DEVELOPMENT. MODELS ARE IN GOOD AGREEMENT ON THE FRONTAL PASSAGE PROGGED FOR LATE TUESDAY. WITH PLENTY OF INSTABILITY AND HEATING...EXPECT SHOWERS AND THUNDERSTORMS TO DEVELOP OUT AHEAD OF THE FRONT ONCE AGAIN TUESDAY AFTERNOON. THUS...BROUGHT IN HIGH CHANCE WORDING BY THE AFTERNOON. CONTINUED TEMPERATURES NEAR MAV/MEX GUIDANCE OF 15 DEGREES ABOVE NORMAL MEMORIAL DAY AS 850HPA TEMPERATURES INCREASE TO ALMOST 20C OVERHEAD. WITH CLOUD COVER AND PRECIPITATION CHANCES INCREASING TUESDAY...KEPT TEMPERATURES A LITTLE COOLER BUT STILL ABOUT 10 DEGREES ABOVE NORMAL. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... COLD FRONT WILL BE CROSSING REGION TUESDAY NIGHT WITH SHOWERS AND THUNDERSTORMS ENDING WEST TO EAST AS NORTHWEST FLOW BEHIND FRONT BRINGS IN COOLER AND LESS HUMID CONDITIONS. A GENERALLY DRY FORECAST WEDNESDAY AND INTO EARLY THURSDAY UNDER A FLAT TROUGH ACROSS THE EASTERN U.S. AND WEAK SURFACE RIDGE. BY LATE THURSDAY INTO FRIDAY FRONT WILL BEGIN TO COME BACK NORTH AS LOW PRESSURE DEVELOPS ACROSS THE LOWER OHIO VALLEY BRINGING IN SHOWERS AND PERHAPS A THUNDERSTORMS. FOR LATE WEEK INTO THE WEEKEND MODELS DEPICTING A RATHER STRONG UPPER TROUGH ACROSS THE EASTERN U.S. FOR THE BEGINNING OF JUNE WITH WELL BELOW NORMAL TEMPERATURES. CHANCE POPS CONTINUED INTO SATURDAY AS SURFACE LOW MOVES TO NEW ENGLAND WITH INSTABILITY SHOWERS UNDER COLD POOL ALOFT. CLOSE TO HPC PROGS. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... STALLED SFC BOUNDARY JUST SOUTH OF KPIT AND NW FLOW ALOFT AN ISO SHOWER/STORM CANNOT BE RULED OUT FOR THE ENTIRE DAY. WOULD EXPECT ANY STORM DEVELOPMENT TO COME WITH DAYTIME HEATING. EXPECT PERIODS OF MID CLOUDS TODAY, WITH LIGHT WINDS VEERING TO THE SOUTH BY MID MORNING. .OUTLOOK...SUNDAY NIGHT THROUGH THURSDAY... GENERAL VFR CONDITIONS WILL PREVAIL THROUGH MONDAY WITH UPPER RIDGE ALOFT. ISOLATED THUNDERSTORMS POSSIBLE MONDAY IN LOW LEVEL INSTABILITY. ON TUESDAY...A COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS WITH THE POTENTIAL FOR RESTRICTIONS INTO TUESDAY NIGHT. SURFACE HIGH PRESSURE WILL BRING GENERAL VFR WEDNESDAY INTO THURSDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, May 27, 1:44 PM EDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 144 PM EDT SUN MAY 27 2012 OHZ039>041-049-050-PAZ007>009-013>016-020>023-029-073-074-WVZ001-002- 281745- TUSCARAWAS-CARROLL-COLUMBIANA-HARRISON-JEFFERSON OH-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-WESTMORELAND RIDGES- HANCOCK-BROOKE- 144 PM EDT SUN MAY 27 2012 ...SEVERE THUNDERSTORM WATCH 303 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-OHZ048-057>059-068-069-PAZ031-075-076-WVZ003-004-012-021>023- 041-281745- GARRETT-COSHOCTON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-GREENE- FAYETTE-FAYETTE RIDGES-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- 144 PM EDT SUN MAY 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, May 27, 2:00 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 200 PM EDT SUN MAY 27 2012 OHZ041-PAZ020-021-029-WVZ001-271845- ALLEGHENY PA-BEAVER PA-COLUMBIANA OH-HANCOCK WV-WASHINGTON PA- 200 PM EDT SUN MAY 27 2012 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HANCOCK...NORTHWESTERN WASHINGTON...SOUTHEASTERN COLUMBIANA...SOUTHWESTERN BEAVER AND WEST CENTRAL ALLEGHENY COUNTIES... AT 150 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF BEAVER CREEK STATE PARK...MOVING SOUTHEAST AT 25 MPH. WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... NEWELL... CHESTER... BLACKHAWK... WELLSVILLE... EAST LIVERPOOL... TOMLINSON RUN STATE PARK... NEW MANCHESTER... SHIPPINGPORT... BEAVER... HARSHAVILLE... ALIQUIPPA... RACCOON CREEK STATE PARK... THIS WILL IMPACT THE FOLLOWING HIGHWAYS... I-279 BETWEEN MILE MARKERS 3 AND 8. I-376 BETWEEN MILE MARKERS 33 AND 66. I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 56 AND 69. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 4047 7999 4024 8031 4063 8071 4083 8047
Special weather statement, May 27, 2:09 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
209 PM EDT SUN MAY 27 2012
WVZ041-271900-
TUCKER WV-
209 PM EDT SUN MAY 27 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN TUCKER COUNTY...
AT 202 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF
CANAAN VALLEY STATE PARK...MOVING SOUTHEAST AT 5 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES
AND SMALL STREAMS.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
CANAAN VALLEY STATE PARK...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 3903 7948 3917 7933 3916 7932 3911 7933
3909 7935 3908 7930 3906 7929 3897 7933
3896 7935 3896 7938The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 2:00 PM EDT | Special Weather Statement | PBZ | Beaver | 45 min |
| May 27, 2:46 PM EDT | Special Weather Statement | PBZ | Butler | 59 min |
| May 27, 2:58 PM EDT | Special Weather Statement | PBZ | Lawrence | 47 min |
| May 27, 3:02 PM EDT | Special Weather Statement | PBZ | Venango | 58 min |
| May 27, 3:06 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Beaver, Butler, Clarion, Lawrence, Mercer | 54 min |
| May 27, 3:25 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Mercer, Venango | 50 min |
| May 27, 3:45 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Forest, Jefferson, Venango | 45 min |
| May 27, 3:58 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Jefferson | 47 min |
| May 27, 4:00 PM EDT | Special Weather Statement | PBZ | Butler, Lawrence | 45 min |
| May 27, 4:20 PM EDT | Areal Flood Advisory | PBZ | Clarion, Venango | 3 hr |
| May 27, 4:28 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Clarion, Indiana, Jefferson | 47 min |
| May 27, 4:34 PM EDT | Special Weather Statement | PBZ | Beaver | 41 min |
| May 27, 4:36 PM EDT | Special Weather Statement | PBZ | Armstrong, Indiana | 39 min |
| May 27, 4:41 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana, Westmoreland | 64 min |
| May 27, 5:01 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Indiana, Westmoreland | 59 min |
| May 27, 5:12 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 63 min |
| May 27, 5:42 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 18 min |
| May 27, 5:55 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 35 min |
| May 27, 6:11 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Westmoreland | 34 min |
| May 27, 6:16 PM EDT | Areal Flood Advisory | PBZ | Indiana, Westmoreland | 78 min |
| May 27, 6:46 PM EDT | Special Weather Statement | PBZ | Fayette | 44 min |
| May 27, 7:25 PM EDT | Areal Flood Advisory | PBZ | Fayette, Westmoreland | 2 hr |
| May 27, 7:48 PM EDT | Special Weather Statement | PBZ | Fayette | 42 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.